MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number ARTY
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If the device or further details are received at the later date a supplemental medwatch will be sent.E2013037 total number of events ¿ (b)(6).Artisyn y-shaped mesh ¿ (b)(6).Gynecare gynemesh ps - (b)(6) - (b)(4).
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2015 and the mesh was implanted.Following the procedure, the patient experienced pain, erosion of her internal bodily tissue and underwent revisionary procedures.No further information is available.
 
Additional Manufacturer Narrative
Date sent to fda: 02/22/2018 ethicon mdr summary reporting exemption e2013037 reporting period october 1, 2017 through november 30, 2017 supplemental 01 - attachment: [12-31-2017 oto supplemental 01.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: 04/12/2018 ethicon mdr summary reporting exemption e2013037 reporting period october 1, 2017 through november 30, 2017 supplemental 02 - attachment: [12-31-2017 oto supplemental 02.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: 06/25/2018 ethicon mdr summary reporting exemption e2013037 reporting period october 1, 2017 through november 30, 2017 supplemental 03 - attachment: [12-31-2017 oto supplemental 03.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: 08/17/2018 ethicon mdr summary reporting exemption e2013037 reporting period october 1, 2017 through november 30, 2017 supplemental 04 - attachment: [12-31-2017 oto supplemental 04.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: (b)(4) 2018.Ethicon mdr summary reporting exemption e2013037 reporting period (b)(4) 2017 through (b)(4) 2017.
 
Additional Manufacturer Narrative
Date sent to fda: 12/27/2018.Ethicon mdr summary reporting exemption e2013037.Reporting period october 1, 2017 through november 30, 2017.
 
Additional Manufacturer Narrative
Date sent to fda: 2/11/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period october 1, 2017 through november 30, 2017.
 
Additional Manufacturer Narrative
Date sent to fda: 04/23/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2014 through march 31, 2014.
 
Additional Manufacturer Narrative
Date sent to the fda: 04/23/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period october 1, 2017 through november 30, 2017.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7117898
Report Number2210968-2017-71782
Device Sequence Number1799089
Product Code OTO
UDI-Device Identifier10705031218475
UDI-Public10705031218475
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K113205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberARTY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer09/20/2017
09/20/2017
09/20/2017
09/20/2017
10/25/2018
12/27/2018
02/11/2019
04/23/2019
04/23/2019
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/22/2018
04/12/2018
06/25/2018
08/17/2018
10/25/2018
12/27/2018
02/11/2019
04/23/2019
04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR